Extremal structure of convex sets. II

V.L. Klee jr.

Mathematische Zeitschrift (1958)

  • Volume: 69, page 90-104
  • ISSN: 0025-5874; 1432-1823

How to cite


Klee jr., V.L.. "Extremal structure of convex sets. II." Mathematische Zeitschrift 69 (1958): 90-104. <http://eudml.org/doc/169728>.

author = {Klee jr., V.L.},
journal = {Mathematische Zeitschrift},
keywords = {Functional Analysis; Abstract Spaces},
pages = {90-104},
title = {Extremal structure of convex sets. II},
url = {http://eudml.org/doc/169728},
volume = {69},
year = {1958},

AU - Klee jr., V.L.
TI - Extremal structure of convex sets. II
JO - Mathematische Zeitschrift
PY - 1958
VL - 69
SP - 90
EP - 104
KW - Functional Analysis; Abstract Spaces
UR - http://eudml.org/doc/169728
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.